Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Preimages of metric spaces

Authors: G. M. Reed and P. L. Zenor
Journal: Bull. Amer. Math. Soc. 80 (1974), 879-880
MSC (1970): Primary 55E30, 55E35
MathSciNet review: 0375249
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bing, Metrization of topological spaces, Canadian J. Math. 3 (1951), 175–186. MR 0043449
  • 2. R. H. Bing, A translation of the normal Moore space conjecture, Proc. Amer. Math. Soc. 16 (1965), 612–619. MR 0181976,
  • 3. Ben Fitzpatrick Jr. and D. R. Traylor, Two theorems on metrizability of Moore spaces, Pacific J. Math. 19 (1966), 259–264. MR 0203686
  • 4. W. G. Fleissner, Normal Moore spaces in the constructible universe (to appear).
  • 5. F. B. Jones, Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677.
  • 6. F. B. Jones, Review #3535 (of reference 3 above), Math. Reviews 34 (1967), 643.
  • 7. R. W. Heath, Screenability, pointwise paracompactness, and metrization of Moore spaces, Canad. J. Math. 16 (1964), 763–770. MR 0166760,
  • 8. R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722
  • 9. F. D. Tall, Set-theoretic consistency results and topological theorems concerning the normal Moore space conjecture and related problems, Thesis, University of Wisconsin, Madison, Wis., 1969.
  • 10. F. D. Tall, P-points in βN-N, normal nonmetrizable Moore spaces, and other problems of Hausdorff, Proc. 1972 Pittsburgh Internat. Conference on General Topology (to appear).
  • 11. D. R. Traylor, On normality, pointwise paracompactness and the metrization question, Proc. 1967 Arizona State Univ. Topology Conf., Tempe, Arizona, 1968, pp. 286-289.
  • 12. P. Zenor, Spaces with regular 𝐺_{𝛿}-diagonals, General topology and its relations to modern analysis and algebra, III (Proc. Third Prague Topological Sympos., 1971) Academia, Prague, 1972, pp. 471–473. MR 0355988

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55E30, 55E35

Retrieve articles in all journals with MSC (1970): 55E30, 55E35

Additional Information